Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 69, NWS Tulsa, OK

June 23, 20198 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 23, 2019, 4:45 PM CDT for 8 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2019, 4:45 PM CDT (21:45 UTC)
Expired
Jun 23, 2019, 7:45 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Pushmataha County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 114 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 5:40 PM CDTFLASH FLOOD4 Ne Vian, OKFLOODING NOTED IN A PUBLIC MPING REPORT NORTHEAST OF VIAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2987 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2987 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
3.0
Supercell composite
16.9

Open this sounding in Storm Lab

The text

As transmitted.

527 
WGUS54 KTSA 232145
FFWTSA
OKC061-077-079-091-101-121-127-135-240045-
/O.NEW.KTSA.FF.W.0069.190623T2145Z-190624T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
445 PM CDT Sun Jun 23 2019

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Haskell County in southeastern Oklahoma...
  Northern Pushmataha County in southeastern Oklahoma...
  McIntosh County in southeastern Oklahoma...
  Sequoyah County in east central Oklahoma...
  Latimer County in southeastern Oklahoma...
  Central Le Flore County in southeastern Oklahoma...
  Pittsburg County in southeastern Oklahoma...
  Southern Muskogee County in east central Oklahoma...

* Until 745 PM CDT.

* At 444 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 1 to 4 inches of rain have 
  fallen. Flash flooding is already occurring or is expected to 
  begin shortly.

* Some locations that may experience flooding include...
  Mcalester...                      Sallisaw...
  Poteau...                         Wilburton...
  Eufaula...                        Stigler...
  Pocola...                         Muldrow...
  Checotah...                       Roland...
  Spiro...                          Hartshorne...
  Krebs...                          Arkoma...
  Warner...                         Vian...
  Panama...                         Talihina...
  Wister...                         Quinton...

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

This includes Interstate 40 in Oklahoma between mile markers 244 and
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3459 9567 3459 9588 3468 9589 3468 9609
      3505 9609 3515 9598 3536 9598 3538 9588
      3546 9587 3547 9582 3555 9582 3555 9572
      3558 9571 3552 9445 3491 9445 3490 9492
      3467 9494 3469 9509 3457 9551 3456 9567

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:56 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 23, 2:56 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
256 PM CDT Sun Jun 23 2019

.DISCUSSION...
Main forecast concerns are in the very short term with the
expected significant heavy rain and flash flooding event, in
addition to severe thunderstorm potential, unfolding across
eastern Oklahoma and western Arkansas. The biggest change to the
going forecast has been to cancel roughly the northern half of the
Flash Flood Watch early, leaving the southern portion of the watch
intact through the planned expiration tomorrow morning.

Thunderstorms producing very heavy rainfall are ongoing across
southeast Oklahoma, some of which are affecting areas that were
hard hit with rainfall and flash flooding last night. One-hour
rainfall estimates of 1 to 2 inches, with isolated 3 inches, have
been common with today's thunderstorms. Much of the area has been
fairly worked over by the morning and early afternoon
thunderstorms, except for far southeast Oklahoma where CAPEs of
4000-5000 J/kg persist. This instability should allow for ongoing
storms to increase some this afternoon before the slow moving
convective line finally clears the area this evening. Damaging
wind will continue to be the primary severe weather threat, with
large hail and tornadoes being secondary. The latest data indicate
that most of the storms should be south and east of the area early
tomorrow morning, and it is possible that the rest of the Flash
Flood Watch could be cancelled early.

Tomorrow should be fairly quiet after the eventful weekend,
although thunderstorm chances will increase again mainly late
Tuesday and into Tuesday night as a disturbance moves through the
area along the periphery of the building ridge.

The rest of the upcoming work week will feature fairly
climatological weather with temperatures near normal and low
thunderstorm chances favored over the higher terrain of southeast
Oklahoma and western Arkansas.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  85  70  89 /  20   0  10  10
FSM   68  87  70  88 /  70  10  10  20
MLC   65  84  69  85 /  50  10  10  20
BVO   63  83  64  88 /  20   0  10  10
FYV   64  82  64  85 /  40  10  10  20
BYV   65  83  64  88 /  40  10  10  20
MKO   65  84  68  87 /  30  10  10  20
MIO   63  82  65  88 /  20   0  10  10
F10   65  84  68  87 /  30  10  10  20
HHW   68  83  69  84 /  80  20  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Monday morning for OKZ049-053-072>076.

AR...Flash Flood Watch through Monday morning for ARZ019-020-029.

&&

LONG TERM....22
Hazardous weather outlook, Jun 23, 1:20 PM CDT, 3 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
120 PM CDT Sun Jun 23 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
120 PM CDT Sun Jun 23 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms from southeast Oklahoma into west central Arkansas
will continue to sag southeast this afternoon. Some of these
storms are likely to be severe, with large hail and damaging winds
being the main threats. An isolated tornado cannot be ruled out.
These storms will also produce heavy rainfall, which will continue
to result in flash flooding, and also river flooding.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY through SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorms will be exiting southeast Oklahoma later tonight
into early Monday morning. Low chances for mainly diurnal
showers and thunderstorms will persist through all of the upcoming
week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 23, 1:47 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 PM CDT Sun Jun 23 2019

OKZ049-073-075-076-231945-
Pittsburg OK-Latimer OK-Pushmataha OK-Le Flore OK-
147 PM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUSHMATAHA...SOUTHERN
LATIMER...LE FLORE AND SOUTHERN PITTSBURG COUNTIES UNTIL 245 PM
CDT...

At 146 PM CDT, strong thunderstorms were located along a line
extending from 8 miles southeast of Wardville to 4 miles east of
Heavener Runestone State Park. Movement was southeast at 10 mph.

Wind gusts 40 to 50 mph will be possible with these storms.

Locations in or near the path include...
Clayton...                        Heavener...
Hartshorne...                     Talihina...
Wister...                         Howe...
Kiowa...                          Albion...
Ashland...                        Octavia...
Talimena State Park...            Snow...
Higgins...                        Heavener Runestone State Park...
Tuskahoma...                      Big Cedar...
Stanley...                        Kiamichi...
Whitesboro...                     Clayton Lake State Park...

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
      3468 9589 3468 9609 3477 9609 3501 9445
      3452 9446 3451 9504 3443 9505 3431 9578
TIME...MOT...LOC 1846Z 303DEG 9KT 3459 9591 3491 9450
Local storm report, Jun 23, 2:23 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
223 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     SCHULTER                35.51N 95.96W
06/23/2019                   OKMULGEE           OK   TRAINED SPOTTER

            A VERANDA ROOF WAS DAMAGED... WIND WAS MEASURED AT 61 MPH

&&

SFP
Special weather statement, Jun 23, 3:28 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
328 PM CDT Sun Jun 23 2019

OKZ071-073-074-232115-
Haskell OK-Pittsburg OK-McIntosh OK-
328 PM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...MCINTOSH
AND NORTHWESTERN PITTSBURG COUNTIES UNTIL 415 PM CDT...

At 327 PM CDT, a strong thunderstorm was located 3 miles northeast of
Horntown, moving northeast at 60 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Eufaula...                        Checotah...
Indianola...                      Hanna...
Rentiesville...                   Stidham...
Raiford...                        Lake Eufaula State Park...
Vivian...                         Vernon...
Onapa...

This includes Interstate 40 in Oklahoma between mile markers 257 and
270.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Oklahoma.

LAT...LON 3507 9607 3509 9606 3512 9603 3512 9601
      3515 9601 3515 9598 3532 9598 3554 9545
      3535 9534 3530 9535 3530 9532 3529 9531
      3505 9609
TIME...MOT...LOC 2027Z 245DEG 50KT 3512 9619
Local storm report, Jun 23, 3:44 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      DEVILS DEN STATE PARK   35.77N 94.25W
06/23/2019                   WASHINGTON         AR   BROADCAST MEDIA

            PORTIONS OF ARKANSAS HIGHWAY 220 NEAR DEVILS DEN HAVE
            BEEN WASHED AWAY DUE TO FLASH FLOODING. PHOTO RELAYED VIA
            BROADCAST MEDIA TWITTER. TIME ESTIMATED BY OBSERVATIONS
            FROM THE FAYETTEVILLE ASOS.

&&

KAH
Local storm report, Jun 23, 4:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
423 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             EUFAULA                 35.29N 95.58W
06/23/2019  E0.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

            VERY HEAVY RAIN AS WELL.

&&

KAH
Special weather statement, Jun 23, 4:31 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
431 PM CDT Sun Jun 23 2019

OKZ068-070>072-074>076-232215-
Haskell OK-Muskogee OK-Latimer OK-Sequoyah OK-Cherokee OK-
Le Flore OK-McIntosh OK-
431 PM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...NORTHEASTERN
MCINTOSH...SEQUOYAH...LATIMER...NORTHWESTERN LE FLORE...SOUTHEASTERN
CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 515 PM CDT...

At 430 PM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Rentiesville to near Kinta to Higgins.
Movement was east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Sallisaw...                       Wilburton...
Stigler...                        Muldrow...
Checotah...                       Spiro...
Warner...                         Vian...
Panama...                         Gore...
Porum...                          Webbers Falls...
Keota...                          Red Oak...
Mccurtain...                      Bokoshe...
Fanshawe...                       Whitefield...
Oktaha...                         Gans...

This includes Interstate 40 in Oklahoma between mile markers 266 and
319.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Oklahoma.

LAT...LON 3475 9551 3511 9529 3556 9557 3581 9489
      3569 9480 3564 9481 3564 9477 3532 9454
      3486 9483 3472 9551
TIME...MOT...LOC 2130Z 250DEG 36KT 3553 9545 3514 9521 3480 9542

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:02 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
Jun 22, 8:19 PM CDTSpecial Weather StatementTSALatimer41 min
Jun 22, 9:04 PM CDTSpecial Weather StatementTSAHaskell41 min
Jun 22, 9:21 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg3 hr
Jun 22, 9:30 PM CDTSpecial Weather StatementTSAHaskell45 min
Jun 22, 10:24 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Sequoyah5 hr
Jun 22, 11:28 PM CDTSpecial Weather StatementTSAOkmulgee32 min
Jun 22, 11:53 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee3 hr
Jun 22, 11:55 PM CDTSpecial Weather StatementTSAOkmulgee35 min
Jun 23, 12:21 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner3 hr
Jun 23, 12:26 AM CDTSpecial Weather StatementTSAOkmulgee34 min
Jun 23, 12:32 AM CDTAreal Flood AdvisoryTSALeFlore3 hr
Jun 23, 12:58 AM CDTSpecial Weather StatementTSAMuskogee62 min
Jun 23, 1:01 AM CDTSpecial Weather StatementTSALeFlore59 min
Jun 23, 1:27 AM CDTFlash Flood WarningTSALeFlore6 hr
Jun 23, 1:32 AM CDTSpecial Weather StatementTSAWagoner43 min
Jun 23, 1:50 AM CDTSpecial Weather StatementTSARogers40 min
Jun 23, 2:09 AM CDTSpecial Weather StatementTSAAdair, Cherokee66 min
Jun 23, 2:19 AM CDTSpecial Weather StatementTSAMayes56 min
Jun 23, 4:18 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah3 hr
Jun 23, 5:01 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware3 hr
Jun 23, 5:31 AM CDTSpecial Weather StatementTSAPawnee29 min
Jun 23, 5:41 AM CDTAreal Flood AdvisoryTSAAdair3 hr
Jun 23, 5:54 AM CDTSpecial Weather StatementTSAOsage36 min
Jun 23, 6:48 AM CDTSpecial Weather StatementTSAWashington42 min
Jun 23, 7:07 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner38 min
Jun 23, 7:13 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Jun 23, 7:19 AM CDTSpecial Weather StatementTSACreek, Pawnee56 min
Jun 23, 7:26 AM CDTSpecial Weather StatementTSACraig, Nowata64 min
Jun 23, 7:40 AM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa65 min
Jun 23, 7:51 AM CDTSpecial Weather StatementTSAMayes24 min
Jun 23, 8:11 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes49 min
Jun 23, 8:24 AM CDTFlash Flood WarningTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 5 more6 hr
Jun 23, 8:27 AM CDTRiver Flood WarningTSAOttawa4 days
Jun 23, 8:27 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Rogers48 min
Jun 23, 8:36 AM CDTSpecial Weather StatementTSADelaware24 min
Jun 23, 8:41 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner49 min
Jun 23, 8:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more6 hr
Jun 23, 8:52 AM CDTFlash Flood WarningTSAAdair6 hr
Jun 23, 8:54 AM CDTSpecial Weather StatementTSAWagoner51 min
Jun 23, 9:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes58 min
Jun 23, 9:13 AM CDTRiver Flood WarningTSAAdair, Delaware35 hr
Jun 23, 9:13 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware41 hr
Jun 23, 9:13 AM CDTRiver Flood WarningTSACherokee55 hr
Jun 23, 9:25 AM CDTRiver Flood AdvisoryTSACherokee, Delaware24 hr
Jun 23, 9:30 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee45 min
Jun 23, 9:31 AM CDTRiver Flood WarningTSASequoyah33 hr
Jun 23, 9:31 AM CDTRiver Flood WarningTSALeFlore3 days
Jun 23, 9:55 AM CDTSpecial Weather StatementTSAAdair50 min
Jun 23, 10:18 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee57 min
Jun 23, 10:39 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more6 hr
Jun 23, 11:12 AM CDTSpecial Weather StatementTSASequoyah48 min
Jun 23, 11:47 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg58 min
Jun 23, 12:46 PM CDTSpecial Weather StatementTSALatimer, LeFlore, Pittsburg59 min
Jun 23, 1:47 PM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha58 min
Jun 23, 2:04 PM CDTRiver Flood WarningTSACherokee12 hr
Jun 23, 2:04 PM CDTRiver Flood WarningTSAOsage, Tulsa36 hr
Jun 23, 2:04 PM CDTRiver Flood WarningTSARogers, Tulsa36 hr
Jun 23, 2:26 PM CDTFlash Flood WarningTSALeFlore6 hr
Jun 23, 2:29 PM CDTRiver Flood WarningTSAOttawa43 hr
Jun 23, 2:41 PM CDTAreal Flood WarningTSAAdair6 hr
Jun 23, 3:00 PM CDTRiver Flood WarningTSALeFlore66 hr
Jun 23, 3:28 PM CDTSpecial Weather StatementTSAMcIntosh47 min
Jun 23, 3:48 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg42 min
Jun 23, 4:31 PM CDTSpecial Weather StatementTSAHaskell, Latimer, Muskogee, Sequoyah44 min
Jun 23, 5:13 PM CDTSpecial Weather StatementTSAAdair, Cherokee, LeFlore, Sequoyah47 min

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.